# SDR CA091009002

- Difficulty date: October 6, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L2C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ALF5022C
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

(CAN) RT ENG IN-FLIGHT SHUTDOWN DURING CRUISE. CREW INDICATED THAT THE RT ENG OIL PRESSURE TAPE STARTED TO FLUCTUATE THEN DROP TO ZERO, IN THE RED. AFTERWARD THE (RED) LOW OIL PRESSURE LIGHT ILLUMINATED. SHORT TIME LATER THE ENG SHUTDOWN AND AN EMERGENCY WAS DECLARED. ACFT LANDED UNEVENTFULLY.  ENG WILL BE REMOVED AND SENT FOR REPAIR. BOTH LP AND HP ROTORS WERE FOUND SEIZED. CHIP DETECTOR AND FILTER METAL DEBRIS WILL BE SENT TO A LAB FOR ANALYSIS. ENG SHUTDOWN WAS UNCOMMANDED.
